advertisement
Question
Posted by: Prishnie | 2009-06-09

Mentrual Period Late

I have taken the 6th red tablet of nordette pills, but has' nt get my period yet. Last week thursday i have changed my contraception from Nordette to Nur-Isterate, but has continue to take the nordette tablet, because it is said that the injection can take up to 14 days to effective in one' s body .

Could it be, the Nur-Isterate that delays my period or is there a possibility that i might be pregnant? Or is my cycle messed up, and that is delaying my period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be that the combination of Nuristerate and Nordette is delaying your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement